# SDR SWAA2020091715804

- Difficulty date: September 13, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 28,577 hours, 12,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING MOUNTED EMERGENCY EXIT SIGN AT ROW 15 MISSING ACCESS COVER PLATE, REF IPC 33-51-01-50K NR 125 (NEF ITEMS LISTED IN MEL APPENDIX 25-10 NON-ESSENTIAL EQUIPMENT & FURNISHINGS).  REPLACED MISSING SIGN CAP, REF SIPCL NR 80030 (DMA 0487982).
